OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.41 (2009) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4010

Title: A Deformed Bargmann Transform by an SU(2) Matrix Parameter
Authors: Ghanmi, Allal
Mouayn, Zouhaïr
Keywords: Laguerre 2D Polynomials
Coherent States Transform
Deformed Bargmann Transform
Issue Date: 2009
Publisher: EUT Edizioni Università di Trieste
Citation: Allal Ghanmi, Zouhaïr Mouayn, "A Deformed Bargmann Transform by an SU(2) Matrix Parameter”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 41 (2009), pp. 77–84.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
41 (2009)
Abstract: The Laguerre 2D polynomials depending on an arbitrary matrix Q in SU(2) as a fixed parameter are used to construct a set of coherent states. The corresponding coherent state transforms constitute a deformation by matrix Q of a generalized Bargmann transform.
URI: http://hdl.handle.net/10077/4010
ISSN: 0049-4704
MS Classification 2000: 33C45
44A05
81R30
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.41 (2009)

Files in This Item:

File Description SizeFormat
7_Ghanmi_Mouayn.pdf128.86 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.